AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

©ALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Reply
 
LinkBack Thread Tools Display Modes
need some help!!!!
Old
  (#1)
AnaSCI MEMBER
 
Offline
Posts: 1
Join Date: Apr 2010
need some help!!!! - 04-21-2010, 11:42 PM

i got some gear from ivitamins and i think i got screwed. i ordered winstrol,nolvadex,and clenbutrol, they all got here and the thing is that there all white and squared..anyone got any info about this or about ivitamins. thanx guys!!!

Last edited by tejas101; 04-22-2010 at 10:11 AM.
   
Reply With Quote
Old
  (#2)
Registered User
 
Online
Posts: 141
Join Date: May 2005
04-23-2010, 05:25 AM

ivitamins is good-the winstrol are white square with 10 on one side and bp on the other.
   
Reply With Quote
yep
Old
  (#3)
AnaSCI MEMBER
 
bsteelz's Avatar
 
Offline
Posts: 67
Join Date: Feb 2008
yep - 04-25-2010, 05:27 PM

yep thats right on the win. and the clen should be plain on one side and have a 10 or 40 on the other. nolva not sure tho. and if you take the clen you'll know its the clen shortly after you take it trust me. little shakes maybe a headache. and be sure not to take to much to start or you'll see spots kinda like blurred vision and light headed a little cause your blood preasure will be to high... be carefull and good luck.
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 06:12 AM.



Content Relevant URLs by vBSEO 3.6.0
Copyright © 2003-2019 AnaSCI.org. All rights reserved.